# SDR 20010227CW003

- Difficulty date: December 20, 2000
- Submitted: February 27, 2001
- Operation: General aviation
- Aircraft: N4142Q
- Make and model: Piper PA-28-181
- Aircraft serial: 2843207
- Engine: Lyc O360A4M
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701124
- Condition: Frayed
- Location: Aileron
- Part time: 1,740 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON BALANCE CABLE FRAYED ABOUT       8 INCHES FROM TURN BUCKLE,  NEW CABLE INSTALLED.
